Menu »

Click & Collect: Pick up in-store in one hour

CART 0
CHECKOUT

Welcome to our Click and Collect Page. Our Pharmacy focuses on the treatment of minor to moderate medical conditions. We stock over 2,000 pharmaceuticals, many of which are exclusive to Pharmacy.

We also offer a wide range of services including:

  • Emergency Contraceptive Pill (ECP)

  • Urinary Tract Infection Prescribing

  • ED (Silvasta) Prescribing

  • Oral Contraceptive Pill Prescribing

  • NRT (Nicotine Replacement Therapy)

The following products are on Promotion and may be purchased by Click and Collect in one hour, instore.

 

« Back to productsMaxigesic Pe 20 tablets (Pharmacy Only)

Maxigesic Pe 20 tablets (Pharmacy Only)
Normally: $13.95 Our price: $9.99
Quantity

Maxigesic Pe

Customer declaration: I agree to use this pharmacy-only medicine strictly as directed. If symptoms persist, or if I suffer any adverse effects, I will contact my pharmacist or doctor immediately. I acknowledge that I have read and understood the information provided about this medicine.

Pharmacy Medicine

Active Ingredients:

Paracetamol 500mg
Ibuprofen 150mg
Phenylephrine Hydrochloride 2.5mg

For the temporary relief of cold and flu symptoms, including headache, fever pain nasal congestion.

Dosage:

Adults and children over 12 years take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours. Do not halve tablets. Do not use in children under 12 years old. Keep to the recommended dose. Don't take this medicine for more than a few days at a time for adults or more than 48 hours at a time for children and adolescents aged 12-18 years unless advised by a doctor. Do not exceed the recommened dose. Excessive use can be harmful and increase the risk of
stroke, heart attack or liver damage.

Warnings:

Do not take Maxigesic Pe
If you have a stomach ulcer or other stomach disorders.
If you are allergic to ibuprofen, paracetamol, asprin or other anti-inflammatory medicines.
If you are pregnant or breastfeeding
If you have impaired kidney function, impaired liver function or heart problems.
If you are a heavy drinker
If you have high blood pressure
If you are taking anti-depressant medication

Caution:

Unless a doctor has told you to, do not take Maxigesic Pe:
With other medicines you are taking regularly
With other medicines containing ibuprofen, paracetamol, asprin or other anti-inflammatory medicines.
With other medicines intended to treat the symptoms of the common cold
If you have asthma
If you are aged 65 or over
If you have bleeding or vision problems.

Phenylephrine may cause sleeplessness in some people.

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. If an overdose is taken or suspected, ring the Poisons Information Centre New Zealand 0800 764 766 or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

If you get an allergic reaction stop taking and see your doctor immediately.

Pde 2527308

Lambton Square Pharmacy       180 Lambton Quay, Wellington, New Zealand       Phone 04 472 6356       Fax 04 472 6366
Website by Core Development